Alert archive / Missouri / Frost Advisories in 2013
Frost Advisory 2, NWS Springfield, MO
NWS Springfield, MO issued this frost advisory at Apr 12, 2013, 4:05 AM CDT for 34 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It took effect at Apr 13, 2013, 1:00 AM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2013, 4:05 AM CDT (09:05 UTC)
- In effect from
- Apr 13, 2013, 1:00 AM CDT
- Expired
- Apr 13, 2013, 7:37 AM CDT
- In force
- 7 hr
- Issued by
- NWS Springfield, MO
All 37 counties
Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Dent County, MO, Douglas County, MO, Greene County, MO, Hickory County, MO, Howell County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, Maries County, MO, McDonald County, MO, Miller County, MO, Morgan County, MO, Newton County, MO, Oregon County, MO, Ozark County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, Shannon County, MO, St. Clair County, MO, Stone County, MO, Taney County, MO, Texas County, MO, Vernon County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 30 km from the middle of the area, began a volume at 09:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.1 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1161 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
785 WWUS73 KSGF 120905 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 405 AM CDT FRI APR 12 2013 ...AN UNSEASONABLY COLD AIR MASS WILL DROP TEMPERATURES TO AROUND FREEZING EARLY THIS MORNING AND AGAIN EARLY SATURDAY MORNING... .THE COLD AIR THAT MOVED INTO SOUTHEAST KANSAS AND THE MISSOURI OZARKS IN THE WAKE OF THE STRONG EARLY SPRING STORM EARLIER THIS WEEK...IS EXPECTED TO REMAIN OVER THE REGION INTO THE WEEKEND. TEMPERATURES THIS MORNING AND AGAIN SATURDAY MORNING WILL FALL TO AROUND THE FREEZING MARK. THIS WILL RESULT IN AREAS OF FROST DEVELOPING IN SOME AREAS ACROSS THE MISSOURI OZARKS AND SOUTHEASTERN KANSAS. KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-122300- /O.NEW.KSGF.FR.Y.0002.130413T0600Z-130413T1300Z/ /O.CON.KSGF.FR.Y.0001.000000T0000Z-130412T1300Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON... BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN... CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE... MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON... NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON... PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA... BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON 405 AM CDT FRI APR 12 2013 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT THROUGH 8 AM THIS MORNING AND AGAIN FROM 1 AM TO 8 AM CDT SATURDAY. * TIMING AND AREAS AFFECTED...EARLY THIS MORNING AND AGAIN LATE TONIGHT AND SATURDAY MORNING FOR SOUTHEASTERN KANSAS AND THE MISSOURI OZARKS. * TEMPERATURE...LOWS THIS MORNING AND AGAIN SATURDAY MORNING WILL FALL TO 30 TO 35 DEGREES IN MOST AREAS. LOCALLY COLDER SPOTS MAY OCCUR IN SHELTERED AREAS AND TYPICALLY COLDER LOCATIONS. THESE TEMPERATURES WILL SUPPORT THE POTENTIAL FOR PATCHY FROST OR A LIGHT FREEZE ESPECIALLY IN SHELTERED AREAS. SOME CLOUD COVER ACROSS CENTRAL MISSOURI THIS MORNING AND ACROSS PORTIONS OF SOUTHEASTERN KANSAS AND EXTREME SOUTHWESTERN MISSOURI SATURDAY MORNING MAY ALLOW TEMPERATURES TO STAY SLIGHTLY WARMER. HOWEVER...LOW LYING AND SHELTERED AREAS MAY STILL SEE PATCHY FROST. * IMPACTS...SENSITIVE GARDEN AND FLOWERING PLANTS MAY BE ADVERSELY AFFECTED BY THE COLD OVERNIGHT TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. A LIGHT FREEZE IS ALSO EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED OR DAMAGED IF LEFT UNCOVERED. && $$ HATCH
5 follow-up statements
069 WWUS73 KSGF 121246 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 746 AM CDT FRI APR 12 2013 ...AN UNSEASONABLY COLD AIR MASS WILL DROP TEMPERATURES TO AROUND FREEZING EARLY SATURDAY MORNING... .THE COLD AIR THAT MOVED INTO SOUTHEAST KANSAS AND THE MISSOURI OZARKS IN THE WAKE OF THE STRONG EARLY SPRING STORM EARLIER THIS WEEK...IS EXPECTED TO REMAIN OVER THE REGION INTO THE WEEKEND. TEMPERATURES SATURDAY MORNING WILL FALL TO AROUND THE FREEZING MARK. THIS WILL RESULT IN AREAS OF FROST DEVELOPING IN SOME AREAS ACROSS THE MISSOURI OZARKS AND SOUTHEASTERN KANSAS. KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-130100- /O.CAN.KSGF.FR.Y.0001.000000T0000Z-130412T1300Z/ /O.CON.KSGF.FR.Y.0002.130413T0600Z-130413T1300Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON... BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN... CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE... MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON... NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON... PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA... BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON 746 AM CDT FRI APR 12 2013 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY... ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS CANCELLED THE FROST ADVISORY FOR THIS MORNING. FROST ADVISORY FOR SATURDAY REMAINS IN EFFECT. * TIMING AND AREAS AFFECTED...LATE TONIGHT AND SATURDAY MORNING FOR SOUTHEASTERN KANSAS AND THE MISSOURI OZARKS. * TEMPERATURE...SATURDAY MORNING WILL FALL TO 30 TO 35 DEGREES IN MOST AREAS. LOCALLY COLDER SPOTS MAY OCCUR IN SHELTERED AREAS AND TYPICALLY COLDER LOCATIONS. THESE TEMPERATURES WILL SUPPORT THE POTENTIAL FOR PATCHY FROST OR A LIGHT FREEZE ESPECIALLY IN SHELTERED AREAS. SOME CLOUD COVER ACROSS PORTIONS OF SOUTHEASTERN KANSAS AND EXTREME SOUTHWESTERN MISSOURI SATURDAY MORNING MAY ALLOW TEMPERATURES TO STAY SLIGHTLY WARMER. HOWEVER...LOW LYING AND SHELTERED AREAS MAY STILL SEE PATCHY FROST. * IMPACTS...SENSITIVE GARDEN AND FLOWERING PLANTS MAY BE ADVERSELY AFFECTED BY THE COLD OVERNIGHT TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. A LIGHT FREEZE IS ALSO EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED OR DAMAGED IF LEFT UNCOVERED. && $$ HATCH
599 WWUS73 KSGF 122018 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 318 PM CDT FRI APR 12 2013 ...AN UNSEASONABLY COLD AIR MASS WILL DROP TEMPERATURES INTO THE LOW TO MID 30S EARLY SATURDAY MORNING... .THE COLD AIR THAT MOVED INTO SOUTHEAST KANSAS AND THE MISSOURI OZARKS IN THE WAKE OF THE STRONG EARLY SPRING STORM EARLIER THIS WEEK...IS EXPECTED TO REMAIN OVER THE REGION INTO THE WEEKEND. TEMPERATURES SATURDAY MORNING WILL FALL INTO THE LOW TO MID 30S. THIS WILL RESULT IN AREAS OF FROST DEVELOPING IN SOME AREAS ACROSS THE MISSOURI OZARKS AND SOUTHEASTERN KANSAS. KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-131300- /O.CON.KSGF.FR.Y.0002.130413T0600Z-130413T1300Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON... BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN... CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE... MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON... NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON... PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA... BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON 318 PM CDT FRI APR 12 2013 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY... * TIMING AND AREAS AFFECTED...LATE TONIGHT AND SATURDAY MORNING FOR SOUTHEASTERN KANSAS AND THE MISSOURI OZARKS. * TEMPERATURE...SATURDAY MORNING WILL FALL TO 30 TO 36 DEGREES IN MOST AREAS. LOCALLY COLDER SPOTS MAY OCCUR IN SHELTERED AREAS AND TYPICALLY COLDER LOCATIONS. THESE TEMPERATURES WILL SUPPORT THE POTENTIAL FOR AREAS OF FROST OR A LIGHT FREEZE ESPECIALLY IN SHELTERED AREAS. SOME CLOUD COVER ACROSS PORTIONS OF SOUTHEASTERN KANSAS AND EXTREME SOUTHWESTERN MISSOURI SATURDAY MORNING MAY ALLOW TEMPERATURES TO STAY SLIGHTLY WARMER. HOWEVER...LOW LYING AND SHELTERED AREAS MAY STILL SEE PATCHY FROST. * IMPACTS...SENSITIVE GARDEN AND FLOWERING PLANTS MAY BE ADVERSELY AFFECTED BY THE COLD OVERNIGHT TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. A LIGHT FREEZE IS ALSO EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED OR DAMAGED IF LEFT UNCOVERED. && $$ LINDENBERG
950 WWUS73 KSGF 130421 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 1121 PM CDT FRI APR 12 2013 ...AN UNSEASONABLY COLD AIR MASS WILL DROP TEMPERATURES INTO THE LOW TO MID 30S EARLY SATURDAY MORNING... .THE COLD AIR THAT MOVED INTO SOUTHEAST KANSAS AND THE MISSOURI OZARKS IN THE WAKE OF THE STRONG EARLY SPRING STORM EARLIER THIS WEEK IS EXPECTED TO REMAIN OVER THE REGION INTO THE WEEKEND. TEMPERATURES SATURDAY MORNING WILL FALL INTO THE LOW TO MID 30S. THIS WILL RESULT IN AREAS OF FROST DEVELOPING IN SOME AREAS ACROSS THE MISSOURI OZARKS AND SOUTHEASTERN KANSAS. KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-131300- /O.CON.KSGF.FR.Y.0002.130413T0600Z-130413T1300Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON... BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN... CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE... MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON... NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON... PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA... BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON 1121 PM CDT FRI APR 12 2013 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT SATURDAY... * TIMING AND AREAS AFFECTED...LATE TONIGHT AND EARLY SATURDAY MORNING FOR SOUTHEASTERN KANSAS AND THE MISSOURI OZARKS. * TEMPERATURE...SATURDAY MORNING WILL FALL TO 30 TO 36 DEGREES IN MOST AREAS. LOCALLY COLDER SPOTS MAY OCCUR IN SHELTERED AREAS AND TYPICALLY COLDER LOCATIONS. THESE TEMPERATURES WILL SUPPORT THE POTENTIAL FOR AREAS OF FROST OR A LIGHT FREEZE ESPECIALLY IN SHELTERED AREAS. SOME CLOUD COVER ACROSS PORTIONS OF SOUTHEASTERN KANSAS AND EXTREME SOUTHWESTERN MISSOURI SATURDAY MORNING MAY ALLOW TEMPERATURES TO STAY SLIGHTLY WARMER. HOWEVER...LOW LYING AND SHELTERED AREAS MAY STILL SEE PATCHY FROST. * IMPACTS...SENSITIVE GARDEN AND FLOWERING PLANTS MAY BE ADVERSELY AFFECTED BY THE COLD OVERNIGHT TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. A LIGHT FREEZE IS ALSO EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED OR DAMAGED IF LEFT UNCOVERED. && $$ GAGAN
504 WWUS73 KSGF 131042 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 542 AM CDT SAT APR 13 2013 ...NEAR FREEZING TEMPERATURES EARLY THIS MORNING... .TEMPERATURES EARLY THIS MORNING RANGED FROM NEAR 30 DEGREES AROUND LAKE OF THE OZARKS TO THE UPPER 30S NEAR SPRINGFIELD AND PITTSBURG KANSAS. TEMPERATURES WILL BE COLDEST IN VALLEYS WHERE READINGS COULD DROP INTO THE MID TO UPPER 20S SHORTLY BEFORE SUNRISE. KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-131300- /O.CON.KSGF.FR.Y.0002.000000T0000Z-130413T1300Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON... BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN... CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE... MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON... NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON... PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA... BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON 542 AM CDT SAT APR 13 2013 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... * TIMING AND AREAS AFFECTED...EARLY THIS MORNING FOR SOUTHEASTERN KANSAS AND THE MISSOURI OZARKS. * TEMPERATURE...REMAINING NEARLY STEADY IN THE LOWER AND MID 30S THROUGH SUNRISE. LOCALLY COLDER SPOTS MAY OCCUR IN SHELTERED AREAS AND TYPICALLY COLDER LOCATIONS. * IMPACTS...SENSITIVE GARDEN AND FLOWERING PLANTS MAY BE ADVERSELY AFFECTED BY THE COLD OVERNIGHT TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. A LIGHT FREEZE IS ALSO EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED OR DAMAGED IF LEFT UNCOVERED. && $$ TERRY
322 WWUS73 KSGF 131237 NPWSGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SPRINGFIELD MO 737 AM CDT SAT APR 13 2013 ...TEMPERATURES RISING ABOVE FREEZING THIS MORNING... .A RAPID WARMING OF TEMPERATURES IS EXPECTED THROUGH THE MORNING...THEREFORE THE FROST ADVISORY HAS BEEN CANCELLED. KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-131345- /O.CAN.KSGF.FR.Y.0002.000000T0000Z-130413T1300Z/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON... BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN... CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE... MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON... NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON... PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA... BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON 737 AM CDT SAT APR 13 2013 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS CANCELLED THE FROST ADVISORY. TEMPERATURES WILL WARM RAPIDLY THROUGH MID MORNING. FREEZING TEMPERATURES ARE NOT EXPECTED TONIGHT AS SOUTH WINDS RETURN TO THE REGION. $$ TERRY
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this frost advisory went out at Apr 12, 3:46 AM CDT, 19 minutes earlier.
Area forecast discussion, Apr 12, 3:46 AM CDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
346 AM CDT FRI APR 12 2013
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 344 AM CDT FRI APR 12 2013
THE STACKED LOW OVER IOWA WAS CONTINUING ITS SLOW TRACK TO THE
NORTHEAST TONIGHT. THIS HAS ALLOWED SOME CLEARING TO TAKE PLACE
ACROSS THE OZARKS REGION AND SOUTHEASTERN KANSAS. AS A
RESULT...TEMPERATURES HAVE FALLEN INTO THE LOWER TO MIDDLE 30S.
THOUGH WINDS ARE EXPECTED TO REMAIN LIGHT FROM THE WEST THROUGH
THE MORNING...SOME PATCHY FROST IS STILL EXPECTED TO DEVELOP THIS
MORNING. SHELTERED AREAS AND VALLEYS WILL HAVE THE GREATEST
LIKELIHOOD OF THIS OCCURRING BUT MOST AREAS MAY SEE SOME FROST.
HIGH PRESSURE WILL CONTINUE TO FILTER INTO THE AREA TODAY AS THE
LOW LIFTS NORTH. THE CANADIAN ORIGIN OF THE HIGH WILL WORK TO KEEP
TEMPERATURES TODAY GENERALLY IN THE 50S THIS AFTERNOON.
.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 344 AM CDT FRI APR 12 2013
THE CANADIAN HIGH WILL FINALLY SETTLE OVER THE REGION SATURDAY
MORNING WITH THE CENTER OF THE HIGH OVER THE OZARKS. THIS COLD
AIRMASS WITH 850MB TEMPERATURES FROM -1C OVER SOUTHERN MISSOURI TO
-6C OVER CENTRAL MISSOURI WILL ALLOW FOR ANOTHER PERIOD OF PATCHY
FROST TO DEVELOP SATURDAY MORNING...WITH TEMPERATURES FALLING INTO
THE LOWER TO MIDDLE 30S ONCE AGAIN. MODELS ARE BRINGING SOME CLOUD
COVER OVER THE REGION EARLY SATURDAY MORNING...MAINLY OVER
WESTERN MISSOURI AND SOUTHEASTERN KANSAS. WHILE THIS MAY LIMIT
THE TEMPERATURES FROM FALLING TOO FAR INTO THE LOWER 30S...WITH
THE HIGH OVERHEAD WINDS WILL BE NEAR CALM. AS A RESULT WILL ISSUE
ANOTHER FROST ADVISORY FOR THE CWA FOR SATURDAY MORNING.
A WEAK UPPER LEVEL SHORT WAVE WILL MOVE THROUGH THE TRANSITIONING
UPPER LEVEL FLOW BY MID DAY SATURDAY AND BRING SOME LIMITED
CHANCES FOR LIGHT RAINFALL OR SPRINKLES TO PARTS OF EXTREME
SOUTHWESTERN MISSOURI AND SOUTHEASTERN KANSAS. MOISTURE WITH THIS
WAVE WILL BE LIMITED AND LITTLE QPF IS EXPECTED.
THROUGH SUNDAY...A DIGGING UPPER LEVEL TROUGH OVER THE WESTERN
CONUS WILL AID IN THE DEVELOPMENT OF A SURFACE LOW OVER THE
PLAINS. THIS TROUGH AND ASSOCIATED SURFACE LOW WILL SHIFT EAST
ACROSS THE NORTHERN PLAINS SUNDAY NIGHT INTO MONDAY...DRAGGING THE
TAIL END OF A COLD FRONT INTO THE OZARKS. WITH THE MAIN ENERGY OF
THE SYSTEM WELL NORTH OF THE REGION ONLY A FEW ISOLATED
THUNDERSTORMS ARE EXPECTED ACROSS THE REGION SUNDAY NIGHT INTO
MONDAY EVENING.
THE COLD FRONT WILL STALL ACROSS SOUTHERN MISSOURI...SOMEWHERE
SOUTH OF I-44 AND ORIENTED SIMILAR TO THE INTERSTATE. THIS WILL
OCCUR AS ANOTHER...POTENTIALLY MORE POTENT...TROUGH DIGS INTO THE
SOUTHWESTERN STATES AS THE UPPER LEVEL FLOW OVER THE PLAINS
BECOMES SOUTHWESTERLY. THIS WILL ALLOW MOISTURE TO BEGIN RETURNING
TO THE REGION AS EARLY AS SUNDAY AS TEMPERATURES CLIMB INTO THE
70S FOR MUCH OF THE AREA SUNDAY THROUGH WEDNESDAY AS THE TROUGH
DIGS AND SLOWLY SHIFTS EAST THROUGH MID WEEK.
THE COMBINATION OF THE STALLED FRONTAL BOUNDARY AND THE STRONG
STORM SYSTEM MOVING OUT OF THE SOUTHWEST TUESDAY INTO WEDNESDAY
WILL BRING THE POTENTIAL FOR A PROLONGED PERIOD OF PRECIPITATION
FROM LATE SUNDAY NIGHT THROUGH MID WEEK. THE UPPER LOW/TROUGH IS
EXPECTED TO MOVE ACROSS THE PLAINS WEDNESDAY NIGHT INTO THURSDAY
AND PUSH ANOTHER COLD FRONT THROUGH THE AREA. THE STRONG MOISTURE
AND WARM AIR ADVECTION IN ADVANCE OF THE SYSTEM AND THE ORIENTATION
OF THE FRONT AND EXPECTED STORM MOTIONS WOULD BRING THE POTENTIAL
FOR SOME STRONG STORMS AND TRAINING STORMS. THERE IS THE POTENTIAL
FOR HEAVY RAINFALL TO MOVE ACROSS THE REGION ONCE AGAIN WHICH MAY
RESULT IN FLOODING ACROSS THE AREA. WITH THE ALREADY SATURATED
GROUND FROM THE RAINS OVER THE PAST FEW DAYS...THE GROUND IS
ALREADY PRIMED FOR MUCH OF THE RAINFALL TO GO TO RUNOFF AND
FLOODING. WILL NEED TO MONITOR THIS OVER THE NEXT SEVERAL MODEL
RUNS THOUGH.
MODELS THEN BRING ANOTHER COLD CANADIAN AIRMASS INTO THE REGION
FOR THE END OF NEXT WEEK WITH THE POTENTIAL FOR NEAR FREEZING
EARLY MORNING TEMPERATURES BY NEXT FRIDAY.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT)
ISSUED AT 1237 AM CDT FRI APR 12 2013
VFR CONDITIONS WILL PERSIST THROUGH FRIDAY EVENING. A DECK OF MID
LEVEL CLOUDS WILL PERSIST ACROSS SOUTHWESTERN MISSOURI THROUGH THE
OVERNIGHT HOURS...WITH BASES AROUND 5 TO 6 KFT AGL. LIGHT WINDS
OVERNIGHT WILL INCREASE OUT OF THE WEST AND NORTHWEST ON
FRIDAY...BEFORE BECOMING LIGHT AGAIN BY SUNSET.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FROST ADVISORY UNTIL 8 AM CDT THIS MORNING FOR MOZ055>058-
066>071-077>083-088>098-101>106.
FROST ADVISORY FROM 1 AM TO 8 AM CDT SATURDAY FOR MOZ055>058-
066>071-077>083-088>098-101>106.
KS...FROST ADVISORY UNTIL 8 AM CDT THIS MORNING FOR KSZ073-097-101.
FROST ADVISORY FROM 1 AM TO 8 AM CDT SATURDAY FOR KSZ073-097-101.
&&
SHORT TERM...HATCH
LONG TERM...HATCH
AVIATION...SCHAUMANNHazardous weather outlook, Apr 11, 7:41 PM CDT, 8 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 741 PM CDT THU APR 11 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-130045- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 741 PM CDT THU APR 11 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED FROST AND FREEZE RISK. DISCUSSION... LOW TEMPERATURES WILL FALL TO AROUND FREEZING ACROSS MUCH OF THE OUTLOOK AREA TONIGHT. PATCHY FROST OR A LIGHT FREEZE MAY OCCUR PRIMARILY IN WIND PROTECTED AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A BETTER CHANCE OF WIDESPREAD FROST AND POSSIBLY FREEZE WILL OCCUR ON FRIDAY NIGHT INTO SATURDAY MORNING AS A SURFACE HIGH PRESSURE SYSTEM SETTLES OVER THE REGION. SOUTH WINDS GUSTING TO 30 TO 35 MPH WILL BE POSSIBLE SUNDAY OVER PARTS OF SOUTHEAST KANSAS AND WESTERN MISSOURI. THERE WILL BE CHANCES FOR THUNDERSTORMS AT TIMES SUNDAY NIGHT THROUGH WEDNESDAY NIGHT AS A FRONT MOVES INTO AND STALLS NEAR OR OVER OUR REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) BOXELL
Nearby
Frost Advisories in Missouri, 2013Frost Advisories in Kansas, 2013Every frost advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.